View : 16 Download: 0

One-point functions of N=2 super-Liouville theory with boundary

Title
One-point functions of N=2 super-Liouville theory with boundary
Authors
Ahn C.Stanishkov M.Yamamoto M.
Ewha Authors
안창림
SCOPUS Author ID
안창림scopus
Issue Date
2004
Journal Title
Nuclear Physics B
ISSN
0550-3213JCR Link
Citation
vol. 683, no. 41276, pp. 177 - 195
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We derive one-point functions of the N=2 super-Liouville theory on a half line using the modular transformations of the characters in terms of the bulk and boundary cosmological constants. We also show that these results are consistent with conformal bootstrap equations which are based on the bulk and boundary actions. We provide various independent checks for our results. © 2004 Elsevier B.V. All rights reserved.
DOI
10.1016/j.nuclphysb.2004.02.007
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE